# SDR USAASB99303

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - WHILE ACCOMPLISHING OVERNIGHT CHECK AND PERFORMING EMERGENCY LIGHT TEST, MAINTENANCE FOUND THE AFT RIGHT EMERGENCY EXIT LIGHT INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (X)
